# SDR UALA2010122004620

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,243 hours, 13,994 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFT CABIN F/A REPORT SMOKE ODOR AND FLASHING EMERGENCY LIGHTS, CEILING AND FLOOR LEVEL.  ACFT RETURNED TO GATE.  F/A AT 2R GALLEY REPORTED BURNING, ACRID ODOR WITH NO SIGNS OF SMOKE. DISSIPATED IN 30 SECONDS.  AS REPORTED BY FLT CREW, FLT 70-18 DEC10.  FOUND SEAT MOUNTED EMERGENCY PATHWAY LIGHT WIRES CRUSHED UNDER SEAT 25ABC.  REPAIRED WIRES. PRECAUTIONARILY REPLACED EPSU 13WL AND BATTERY, OP CHECKS OK.
